Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 12

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 12, Part 2 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Forty-eighth annual list of papers
Bull. Amer. Math. Soc. 45 (1939), 1-17
More Information
Full-text PDF     Request Permissions
Index of volume 45
Bull. Amer. Math. Soc. 45 (1939), 18-34
More Information
Full-text PDF     Request Permissions
Imbedding theorems in differential geometry
T. Y. Thomas.
Bull. Amer. Math. Soc. 45 (1939), 841-850
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000532
The Dirichlet problem for the vibrating string equation
D. G. Bourgin and R. Duffin.
Bull. Amer. Math. Soc. 45 (1939), 851-858
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000729
The Laplace Heaviside method for boundary value problems
D. G. Bourgin and R. Duffin.
Bull. Amer. Math. Soc. 45 (1939), 859-869
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001099
Note on certain Lagrange interpolation polynomials
M. S. Webster.
Bull. Amer. Math. Soc. 45 (1939), 870-873
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000439
On finite abelian $p$-groups
Douglas Derry.
Bull. Amer. Math. Soc. 45 (1939), 874-881
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000618
An example in the theory of pointwise periodic homeomorphisms
Dick Wick Hall.
Bull. Amer. Math. Soc. 45 (1939), 882-885
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000645
An enumeration of logical functions
William Wernick.
Bull. Amer. Math. Soc. 45 (1939), 885-887
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000806
The universality of formal power series fields
Saunders MacLane.
Bull. Amer. Math. Soc. 45 (1939), 888-890
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000610
Theorems associated with the Riesz and the Dirichlet’s series methods of summation
H. L. Garabedian.
Bull. Amer. Math. Soc. 45 (1939), 891-895
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001332
On certain ideals of differential polynomials
J. F. Ritt and E. R. Kolchin.
Bull. Amer. Math. Soc. 45 (1939), 895-898
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000606
A theorem on simultaneous representation of primes and its corollaries
Arnold E. Ross.
Bull. Amer. Math. Soc. 45 (1939), 899-906
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000407
On numerical bounds in Schottky’s theorem
Raphael M. Robinson.
Bull. Amer. Math. Soc. 45 (1939), 907-910
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000677
On Serret’s integral formula
G. E. Raynor.
Bull. Amer. Math. Soc. 45 (1939), 911-917
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000428
The computation of the smaller coefficients of $J( 𝜏)$
Herbert S. Zuckerman.
Bull. Amer. Math. Soc. 45 (1939), 917-919
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001769
Note on a principal axis transformation for non-hermitian matrices
John Williamson.
Bull. Amer. Math. Soc. 45 (1939), 920-922
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000588
On the basis theorem for infinite systems of differential polynomials
E. R. Kolchin.
Bull. Amer. Math. Soc. 45 (1939), 923-926
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000716
Relations among the fundamental solutions of the generalized hypergeometric equation when $p=q+1$. II. Logarithmic cases
F. C. Smith.
Bull. Amer. Math. Soc. 45 (1939), 927-935
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001411
The analogue of the Moebius group of circular transformations in the Kasner plane
John De Cicco.
Bull. Amer. Math. Soc. 45 (1939), 936-943
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000504
Combinatoric interpretation of a formula for the $n$th derivative of a function of a function
I. Opatowski.
Bull. Amer. Math. Soc. 45 (1939), 944
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000425
Means of iterated transformations in reflexive vector spaces
Edgar R. Lorch.
Bull. Amer. Math. Soc. 45 (1939), 945-947
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001460
On a certain class of symmetric hypersurfaces
Darrell R. Shreve.
Bull. Amer. Math. Soc. 45 (1939), 948-951
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0001021
Correction to “On Green’s functions in the theory of heat conduction in spherical coordinates”
A. N. Lowan.
Bull. Amer. Math. Soc. 45 (1939), 951-952
More Information
Full-text PDF     Request Permissions